# SDR SWAA110852

- Difficulty date: February 9, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 77,902 hours, 58,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER HINGE CUTOUT AT LOWER AFT CORNER.  REPAIRED SKIN PER SRM.
